← Return to Grover's Disease: What works to help find relief?

Discussion
43219876x (@43219876x)

Grover's Disease: What works to help find relief?

Skin Health | Last Active: 5 days ago | Replies (1483)

Comment receiving replies
@gardeningjunkie

I have had GD for 5 years now and for whatever reason the severity's lessening. I'm not saying it is not itchy and painful when it reoccurs, just less; take heart and have hope. The first year was a 24 hour challenge for a full year. Like most know I couldn't even lay on my back in bed or lean back in chair or car. I not only had itching but extreme sensitivity and pain. I know it will return and then really go for it when symptom free,
For me the only negative side effect of the 1/2 bunch of cilantro in a smoothly daily for about 9 months was darkening of age showing up on related sun spots on my face. I had been drinking my smoothie even symptom free and then when blasting recurrence in Dec which derm decided was a reaction to my adult shingles vaccines. I gave it up. Just about the time I noticed the darkening this plaque like rash appeared so figured the cilantro had stopped helping. Google it- excess cilantro can cause skin darkening. I chose the smoothie as a way to ingest it as it was easy to mix that with fruit and yogurt in a blender and take in such a large volume, no way could I eat that much on a salad or straight. Cilantro doesn't' work for all. I was improved after a few weeks of drinking it, it may not be helping you, but unless you get the skin darkening it may have no negative side effects.
We are also boaters and yes have had to opt out many times. Not only the heat is an issue, but the bouncing putting pressure and friction on my back is painful and aggravating, I am much worse off afterwards. Friction seems as much of a trigger as any of the others.
I'm hoping you stay encouraged and believe that time will be on your side. I am not believing a cure will be found, but you will have better days ahead as the symptoms die down for a period of time and you will treasure those times.

Jump to this post


Replies to "I have had GD for 5 years now and for whatever reason the severity's lessening. I'm..."

Excessive vitamin A (the cilantro) “could” cause many side effects. One I’m concerned with is hairloss which is another side effect of too much L-lysine as well. Do you know of any of these side effects of this in this site?

  Request Appointment